Nonlinear Complementarity Problems

WANG Xiuyu, JIANG Xingwu, LIU Qinghuai

Acta Mathematicae Applicatae Sinica ›› 2012, Vol. 0 ›› Issue (3) : 430-440.

PDF(360 KB)
PDF(360 KB)
Acta Mathematicae Applicatae Sinica ›› 2012, Vol. 0 ›› Issue (3) : 430-440. DOI: 10.12387/C2012033

Nonlinear Complementarity Problems

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2012, 0(3): 430-440 https://doi.org/10.12387/C2012033

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(360 KB)

Accesses

Citation

Detail

Sections
Recommended

/